New here. I am part time carer to my dad with PD.(taking Sinemet)
He is complaining of ‘feeling poisoned’.
His neuro consultant insists this poisoned feeling is not a symptom of PD or side effect of Sinemet and dad was advised to see GP. All bloods are normal and has been told nothing else is wrong with him.
Dad has become fixated on this poisoned feeling and is really getting him down.
He his now alone since mum died 2 years ago. Also suffering depression, anxiety, panic attacks etc.
He doesn’t need physical help with daily activities yet, but the psychological aspect is draining us all. There seems to be little help for this.
I’m finding this ‘poisoned feeling’ hard to understand.
Can anyone shed any light on the situation?
Welcome to the forum! We understand that this must be very confusing for you and your dad. Some of our members will certainly respond soon to share their experiences and welcome you to the community. Until then, you will find some information about non-motor symptoms on our website here that may be useful.
It may also help to call our Helpline advisers on 0808 800 0303, they will be glad to offer you both advice and support.
I used to suffer from that and a few other things. Food tasted very different and I accused my wife several times of trying to kill me. We talked it through many times, I got more involved and accepted that it was something I needed to get help with. I found that once I strictly followed when I took my meds, times that I eat, before and after meds. I never eat 1hr before meds, or 30 mins after meds. Mentally I accepted I was not being poisoned, in fact I started to enjoy things that I previously did not like. It’s a hilly road and your dad will encounter more stuff. Talk to others, shout out for help, lots of great people here who want to help.